I've been on birth control for about three years now. And I was switched to Tri-Sprintec a while back, and I've never had any problems. But recently my period is two weeks late. I stopped taking them last month because I got too behind. I had unprotected sex during this time, but he did not come inside of me, and I took a pregnancy test and the results are negative. I was just wondering if this could be a side-effect of me not taking my pills?
No, it won't be a side effect of not taking the pills. Your hormone levels need time to settle before you start getting regular periods again. In the meantime make sure you are using another method of contraception.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2011 • 1 answer
Updated 19 Feb 2012 • 2 answers
Updated 1 Aug 2013 • 1 answer
Updated 24 Jun 2017 • 1 answer
Updated 20 Feb 2015 • 1 answer